# SDR AALA202409102301

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 25,131 hours, 10,610 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS FORWARD LAVATORY DOOR STICKS IN CLOSED POSITION IN FLIGHT. ADJUSTED DOOR THRESHOLD AT AFT CORNER APPEARED TO BE RUBBING.
